# SDR SWIA201023386

- Difficulty date: January 1, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 16,032 hours, 13,971 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NUMEROUS COCKPIT INSTRUMENT WARNINGS AND FLAGS DISPLAYED, EMERGENCY DECLARED.  (FLT 6830)  POWERED DOWN AIRCRAFT, ALL OPERATIONAL AND FUNCTIONAL CHECKS NORMAL.
